# SDR ASAA2018052024751

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CLIP ASSY IS CRACKED AT STA 500E FWD SIDE OF THE FRAME, RT SIDE. GROUNDED - YES. REMOVED AND REPLACED WITH NEW CLIP ASSY PART 143A7502-160 PO 916974.1 IAW DWG 143A7505 REV D AND SRM 51-40-05.
